# SDR ABXA2020081203162

- Difficulty date: August 11, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 103,281 hours, 29,952 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Corroded
- Location: Autopilot Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE WAS BEING PERFORMED ON AUTO PILOT SYSTEM FOR NO LAND 3 EICAS MESSAGE.  RT AUTOPILOT WILL NOT ENGAGE. WIRING WAS FOUND TO BE CORRODED. WIRE  W1729-002-20. AIRCRAFT WAS GROUNDED AND SPLICE REPAIR TO WIRING WAS COMPLETED.
